# SDR GTIA2022080136560

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 18,268 hours, 7,843 cycles
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Engine
- Part number: 4W5198E01
- Part serial: V18429
- Condition: None
- Location: Lh Engine
- Part time: 18,268 hours, 7,843 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E, B

## Discrepancy

SHORT FINAL EGT 1 HIGH TEMP. PEAK AT 618' ECAM FOLLOWED INFLIGHT SHUTDOWN-REF L.P. 2898134-1 HIGH POWER ASSURANCE TEST PERFORMED, NO DEFECTS NOTED. W.O. 235510 ASSIGNED TO HAVE ENG 1 REMOVED & REPLACED.
